# SDR UPS96806030

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 881
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED ATTACH ANGLE ON BOTTOM SIDE OF FITTING HAS .75 INCH CRACK AT STA 881.  REPLACED ANGLE PER SRM 51-1-20D.
